# SDR SWAA2022031109781

- Difficulty date: June 30, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PANEL 146AR HAS BUBBLING PAINT ON THE EXTERNAL SKIN (POSSIBLE CORROSION) / ACCOMPLISHED DETAILED DAMAGE REMOVAL; INSPECTION AND REPAIR INSTRUCTIONS TO WATER SERVICE DOOR 146AR IAW EA 1-752-2591 REV IR AND ATS ER 19-04209 REV IR
